# SDR 2004UALA00128

- Difficulty date: February 14, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947UA
- Make and model: Boeing 737522
- Aircraft serial: 26688
- Aircraft time: 31,923 hours, 20,070 cycles
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Safety Valve
- Part number: 106120921
- Part serial: 402
- Condition: Failed
- Location: Cabin Pressure
- Part time: 3,328 hours, 2,098 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED AFTER A RAPID CABIN DECOMPRESSION.  THE INBOARD AND OUTBOARD SAFETY RELIEF VALVES FAILED OPERATIONAL TEST AND WERE REPLACED.  THE CABIN PRESSURE CONTROLLER WAS ALSO REPLACED PRECAUTIONARY.
